Stalevo again


#1

Hi, apologies if this has been covered before and I’ve missed it.
Been taking stalevo for two years, mostly positive experiences other than upset stomach , nausea and constipation. Mentioned to my P D nurse who through team consultation done a complete drug change to madopar and ipicapone. Three months down the line all my P D symptoms had returned, this medication was not for me?
Returned back onto Stalevo, things are slowly returning back to a good place other than the stomach upsets, nausea and constipation.
Anyone having similar issues? Any advice with dealing with this would be appreciated.
BTW , I’m on 100mg x 6 per day.
( I also get Dyskinesia which I can live with)
Cheers
Richard


#2

Hi Richard,

I’m sure that others will chip in with their experiences, but just a quick one to let you know that you can view previous discussions on Stalevo via this link.

Best Wishes
Tom A, Moderation Team